# SDR 044989

- Difficulty date: November 12, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N126YV
- Make and model: Beech 1900D
- Aircraft serial: UE126
- Aircraft time: 13,512 hours, 20,358 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412886
- Condition: Broken
- Location: Lt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CREW CHANGEOVER IN ALBUQUERQUE, THE PILOTS DISCOVERED THAT THE LT FIRE HANDLE ILLUMINATED DURING PREFLIGHT CHECKS. THE LIGHT WOULD NOT EXTINGUISH. THE CORRECTIVE ACTION WAS THAT MAINTENANCE FOUND THE FORWARD LOOP BROKE. THEY INSTALLED A NEW LOOP. NO TEARDOWN WILL BE REQUIRED.
